The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (926 KB) | Metadata | Table of Contents | ZAA summary
Volume 18, Issue 3, 1999, pp. 557–568
DOI: 10.4171/ZAA/898

Published online: 1999-09-30

A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators

Y. Rakotondratsimba[1]

(1) Institut Polytechnique St. Louis, Cergy-Pontoise, France

We obtain a characterization of non-negative double sequences $V = V(n_1, n_2))_{n_1, n_2}$ and $U = (U(n_1 ,n_2))_{n_1,n_2}$ for which the two-dimensional discrete Hardy operator $\mathbb H$ is bounded from $l^p(V)$ into $l^q(U)$ whenever $1 < p ≤ q < \infty$.

Keywords: Inequalities, weights, discrete Hardy operators

Rakotondratsimba Y.: A Characterization of a Two-Weight Inequality for Discrete Two-Dimensional Hardy Operators. Z. Anal. Anwend. 18 (1999), 557-568. doi: 10.4171/ZAA/898